5 doctors weighed in:
Can you easily overdose on quinine?
5 doctors weighed in

Dr. Larry Lutwick
Internal Medicine - Infectious Disease
4 doctors agree
In brief: Quinine
Quinine (originally derived from the cinchona tree) is still used sometimes as part of the treatment of certain forms of malaria.
The earliest symptoms are cinchonism with ringing in the ears and sometimes hearing difficulties and rashes. Very high doses of quinine can cause death usually because of cardiac toxicity.

In brief: Quinine
Quinine (originally derived from the cinchona tree) is still used sometimes as part of the treatment of certain forms of malaria.
The earliest symptoms are cinchonism with ringing in the ears and sometimes hearing difficulties and rashes. Very high doses of quinine can cause death usually because of cardiac toxicity.
Dr. Larry Lutwick
Dr. Larry Lutwick
Thank
Read more answers from doctors